Back
Journal article Scopus Source The journal / series is indexed in Scopus (SCImago list). The article itself has not been verified. 22 Citations Quartil Q1

Extended and discretized formulations for the maximum clique problem

Martins, P.
ISLA — Instituto Politécnico de Gestão e Tecnologia
Computers and Operations Research, Volume 37, Issue 7, 2010, pp. 1348–1358

Resume

Abstract
Abstract not provided by the author or the indexing source.

Keywords

#maximum clique problem #extended formulations #maximum independent set #linear programming relaxation #branch and bound #k-plexes #DIMACS benchmarks #biological networks #Clique #Discretization #Clique problem #Mathematics #Mathematical optimization #Benchmark (surveying) #Independent set #Dimension (graph theory) #linear programming #Upper and lower bounds #combinatorial optimization #Relaxation (psychology)

Bibliographic Details

Publication Type Journal article
Publication Year 2010
Journal / Conference / Work Computers and Operations Research
Volume / Issue Vol. 37 (7)
Pagination pp. 1348–1358
Quartile (SCImago) Q1
Scopus Indexing Indexed source (via SCImago)

ISLA Authors & Affiliations

P
Pedro João Coimbra Martins
pmartins@iscac.pt ID: 1113-BC3A-435F
Profile